About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 796104, 19 pages
http://dx.doi.org/10.1155/2012/796104
Research Article

th Moment Exponential Stability of Stochastic PWM Feedback Systems with Time-Varying Delays

College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China

Received 22 September 2012; Accepted 12 November 2012

Academic Editor: Chuandong Li

Copyright © 2012 Zhong Zhang and Lixia Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhong Zhang and Lixia Ye, “ th Moment Exponential Stability of Stochastic PWM Feedback Systems with Time-Varying Delays,” Abstract and Applied Analysis, vol. 2012, Article ID 796104, 19 pages, 2012. doi:10.1155/2012/796104